Many health problems and endometriosis
please, excuse my English, I´m from the Czech Republic :)
I´m 30 years old.
I´d like to ask you for an advise. 2 years ago I found (by laparoscopy) that I have endometriosis (3. grade, my fallopian tubes are OK, I´d love to have a baby as soon as possible).
Before the laparoscopy I spent 3 years taking antibiotics because of pelvic pain (doctors thought that it was inflammation due to infection - Chlamydia Trachomatis).
But my problems with pelvic pain started when I went off birth-control pills (when I was 25 years old).
Before I started taking birth-control pills, I had problems with my menstruation – at the age of 14 spotting occured and lasted many months. Doctors gave me birth-control pills and for me it was big relief. I was always very, very skinny (173 cm, 46 kg) and I was not able to gain weight (which is strange). In order to increase weight and beat acne I took very strong pills (for example Diane-35). I was really happy, because I finally put on weight a little and I had beautiful skin and hair, I was feeling healthy.
At the age of 25 I decided to have a baby so I went off the pills. Next month I started feeling pain in my abdomen. My period was irregular again. I also found that I have Chlamydia, chronic Lyme disease, cervix precancerosis and PCO. I became very tired and sick.
I also have a lot of problems due to long term use of antibiotics - chronic fatigue syndrom, candida, intersticial cystitis, chronic bacterial vaginosis (E.coli, Enterococcus and chronic Chlamydia). My problems are getting gradually worse. I feel strong pain (endometriosis) every day. I also have autoimmune disease (positive Antinuclear Antibodies – ANA).
Doctors urge me to take birth-control pills or Visanne, but I don´t want syntetic hormones any more (although I was feeling really well on them).
A year ago I ordered Awaking Woman restore balance progesterone cream and I´ve used it from day 16 to day 26 of my cycle. I used only about 10 mg/day and I was feeling better (maybe placebo effect), my periods became regular, I was often ovulating, but I still felt the pain.
A few days ago I found your website and was shocked how much progesterone cream I actually should take daily! I ordered 2 Natpro creams and in the meantime I increased the dose of Awaking Woman progesterone cream to 40 mg daily. Next day something terrible has happend! My lower abdomen is swollen and I feel unbearable pain all day, my breasts are very sore and swollen, I started to have hot flashes, I became very tired and sleepy, I´m depressed, I feel like I have horrible PMS and I feel sudden pain in my thyroid gland. Because of the unbearable pain, I went completely off the cream. Now my pain and other problems still remain, I´m absolutelly scared and I'm afraid that it will stay this way.
I know that you will probably advise me to take much more cream daily (because endometriosis needs 500mg/day), but I´m not sure about that. Before I started taking progesterone cream, my test results from saliva test (ZRT Laboratory) showed that my estradiol is lower than expected range for premenopausal woman (1.0L). That makes sence because I´m very skinny and I always felt vaginal dryness, painful intercourse, memory problems and so on. I only know that I was exposed to xenoestrogens many years (I used vaginal suppositories with parabens daily because of vaginal dryness). My progesterone is within expected range for premenopausal woman (83). Testosterone is within normal range (32) but my symptoms indicate androgen excess (I have acne, PCOS, excessive hair on face, thinning hair on the head and very oily hair and skin). My DHEAS is low.
Can you please advice me something that could help me in my situation? Is it appropriate to use high doses of progesterone cream when I have such low levels of estrogen and I´m so skinny? I reacted so badly on 40 mg/day – I´m scared to death to take more, I feel terrible abdomen pain now. I´d also like to have a baby – I´m finally ovulating and don´t want to disturb my menstruation cycle. I also have a serious problem with chronic bacterial vaginosis – I tried all of the available vaginal suppositories with only temporary relief. The only thing that still helps me are garlic suppositories – unfortunately I read that garlic has estrogenic activity! Is it true? And would you advise me to use the cream in the vagina when I have bacterial vaginosis?
I greatly appreciate your feedback. Thank you in advance.